# SDR 96UAL900209

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4727U
- Make and model: Boeing 747122
- Aircraft serial: 19883
- Engine: Pwa JT9D7A
- System (JASC): 2565 · Escape Slide
- Part: Hinge Tape
- Condition: Torn
- Location: Lt Outbd Blkhd
- Component: Bfgoodrich, 7A14182
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE OVERHAUL OF SLIDE, FOUND TORN HINGE TAPE AT LEFT HAND OUTBOARD INTERNAL BULKHEAD.  ADDITIONALLY FOUND BULKHEAD SEPARATION EXTENDING APPROXIMATELY 2.5 INCHES FROM TOP END.  UNIT SENT TO OEM FOR REPAIR.
